Alert archive / Kansas / Tornado Warnings in 2016
Tornado Warning 20, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 21, 2016, 7:10 PM CDT for Wichita County, Kansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2016, 7:10 PM CDT (00:10 UTC)
- Expired
- May 21, 2016, 7:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 3.0 in
County Wichita County, KS
The radar
The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:15 PM CDT | HAIL 2 | 13 N Leoti, KS | |
| May 21, 7:50 PM CDT | FUNNEL CLOUD | 14 N Leoti, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:07 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.6
The text
As transmitted.
833
WFUS53 KGLD 220010
TORGLD
KSC203-220045-
/O.NEW.KGLD.TO.W.0020.160522T0010Z-160522T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM CDT SAT MAY 21 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 745 PM CDT
* AT 710 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTH OF LEOTI...MOVING EAST AT 15 MPH.
HAZARD...TORNADO AND HAIL UP TO THREE INCHES IN DIAMETER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WICHITA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
&&
LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0010Z 264DEG 11KT 3864 10137
TORNADO...RADAR INDICATED
HAIL...3.00IN
$$
0073 follow-up statements
329
WWUS53 KGLD 220013
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM CDT SAT MAY 21 2016
KSC203-220045-
/O.CON.KGLD.TO.W.0020.000000T0000Z-160522T0045Z/
WICHITA KS-
713 PM CDT SAT MAY 21 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL WICHITA COUNTY...
AT 712 PM CDT...A CONFIRMED TORNADO WAS LOCATED 10 MILES NORTH OF
LEOTI...MOVING EAST AT 15 MPH.
HAZARD...DAMAGING TORNADO AND THREE INCH HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WICHITA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN
A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0012Z 264DEG 11KT 3864 10140
TORNADO...OBSERVED
HAIL...3.00IN
$$
007583
WWUS53 KGLD 220021
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM CDT SAT MAY 21 2016
KSC203-220045-
/O.CON.KGLD.TO.W.0020.000000T0000Z-160522T0045Z/
WICHITA KS-
721 PM CDT SAT MAY 21 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL WICHITA COUNTY...
AT 720 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 12 MILES NORTH OF LEOTI...MOVING NORTHEAST AT 15 MPH.
HAZARD...TORNADO AND TWO INCH HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WICHITA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0020Z 239DEG 12KT 3866 10134
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
007945
WWUS53 KGLD 220033
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM CDT SAT MAY 21 2016
KSC203-220045-
/O.CON.KGLD.TO.W.0020.000000T0000Z-160522T0045Z/
WICHITA KS-
733 PM CDT SAT MAY 21 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTH
CENTRAL WICHITA COUNTY...
AT 732 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 13 MILES NORTH OF LEOTI...MOVING NORTHWEST AT 5 MPH.
HAZARD...TORNADO AND TWO INCH HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL WICHITA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 3860 10142 3868 10144 3869 10129 3860 10129
TIME...MOT...LOC 0032Z 126DEG 5KT 3867 10137
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
007What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 21, 6:52 PM CDT, 18 minutes earlier.
Area forecast discussion, May 21, 6:52 PM CDT, 18 minutes before
Area Forecast Discussion National Weather Service Goodland KS 552 PM MDT SAT MAY 21 2016 .SHORT TERM...(This evening through Sunday) Issued at 1222 PM MDT Sat May 21 2016 Latest upper air and satellite data place a closed upper level low over the Pacific Northwest. Increased upper level moisture is seen rotating around the base of the closed low. Over the Desert Southwest a band of dry air/subsidence was also rotating around the closed low. This narrow corridor may not move over the Tri- State area until later this evening. To the east an expanse of low clouds and drizzle continued over the northeast half of the Tri- State area under a short wave ridge. At the surface a couple low pressures were located over Eastern Colorado, one over Denver and the other developing over Southeast Colorado. A dry line extended from near Denver, arcing southeast to the KS/CO border, then curving back southwest into New Mexico. East of the dry line a warm front was slowly moving northeast across the Tri-State area, as evident by the eroding stratus. For the rest of the afternoon expect thunderstorms to begin developing in the 2-3 PM MT time frame along the dry line. As the afternoon progresses expect the coverage to increase between the dry line and the warm front, where the instability axis will be located over the southern part of the area. Low-level and deep layer shear also increase through the afternoon, causing storm intensity to also increase. Storm movement will be to the northeast at 35 MPH, which is perpendicular to the instability axis. This will serve to limit the duration/extent of the severe storms. Expect storm coverage to peak around 5 PM MDT before storms move east of the area. Meanwhile overcast skies and drizzle are expected to continue north of the warm front. Main uncertainty today will be how far north will the warm front move during the afternoon. The further north the front moves, the more of the area will be impacted by severe weather. Regarding hazards for today, large hail up to baseball size will be possible with the strongest storms, as well as damaging winds and tornadoes. The best window of opportunity for tornadic development will be from roughly 5 PM to 7 PM MDT, although development may begin an hour earlier. This evening severe storm activity should move east of the area around 9 PM MDT. During the early evening storms may become elevated before moving east of the area. Have the highest chances for measurable precipitation east of highway 83 where the low levels will be saturated the deepest and the isentropic lift will be strongest. Overnight fog will develop, mainly along and east of Highway 25. The lowest visibilities will be around sunrise. Winds will turn more to the southeast as a pre-frontal trough moves through. Sunday morning fog and drizzle will continue over the east half of the area. Mid to late morning the fog will lift and the stratus will begin to erode as the warm front moves through. The drizzle should end by late morning. Sunday afternoon mixed layer CAPE increases east of a dry line between of Highway 25 and Highway 83. Meanwhile an upper level short wave trough moves over the dry line by mid afternoon, which should cause storms to begin firing along the dry line. Storm motion will again be to the northeast at 35 MPH. Deep layer shear will not be as strong as today, but am still expecting severe storms to develop. Storm coverage will expand along and east of the dry line during the latter half of the afternoon. Regarding hazards for Sunday afternoon, large hail up to ping-pong ball size is possible, along with damaging winds. Tornadoes will also be possible during the last couple hours of the afternoon as 0- 1km shear increases to 25 kts with the strengthening low level jet. .LONG TERM...(Sunday night through Saturday) Issued at 112 PM MDT Sat May 21 2016 Thunderstorms will linger through Sunday evening then begin to diminish after midnight as the shortwave trough lifts north. However...surface cold front will move through overnight so cannot rule out an isolated shower/thunderstorm through the night. Southwesterly flow aloft Monday through Wednesday will result in occasional chances for showers and thunderstorms as a series of shortwave troughs move through. Currently the area is outlooked for severe weather by SPC only for Day 4 (Tuesday). The instability axis will be along and north of a Hill City to Yuma line with little to no instability south of that area. However the set up will be similar on Wednesday with the instability axis a bit further south perhaps. Thursday stands out as the day with the best upper forcing since the main upper low will be ejecting across the central Rockies and adjacent plains. Instability for severe weather may be limited by cloudiness due to low level easterly flow in place north of the surface front which will be over southwest Kansas. However given the strong forcing, weak to moderate instability and strong deep layer shear another round of severe weather cannot be ruled out on Thursday. The upper low, and accompanying chances of precipitation, will linger at least through Friday, then the models diverge next weekend with how fast to lift it out. All in all, a rather wet pattern can be expected for the long term period with temperatures near to slightly above normal. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 538 PM MDT Sat May 21 2016 For Kgld...an isolated thunderstorm will be possible near the site through 03z and put in vcts through that time. Until late evening southeast winds will be sustained 25 to 30 knot with gusts near 40 knots. From 05z to 13z ifr will drop into the lifr/vlifr categories. winds will remain sustained in the 19 to 25 knot range with gusts 27 to 33 knots. At 13z vfr conditions are expected. by 16z sustained winds will increase to near 25 knots with gusts between 30 and 35 knots. For Kmck...mvfr conditions will drop quickly to ifr. At 06z lifr conditions will begin and continue until 19z. Through this entire period southeast to south sustained winds will stay in the 15 to 21 knot range with gusts 7 to 8 knots higher. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...024 AVIATION...BULLER
Hazardous weather outlook, May 21, 9:54 AM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 854 AM MDT SAT MAY 21 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221500- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 854 AM MDT SAT MAY 21 2016 /954 AM CDT SAT MAY 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... AREAS OF FOG MAY REDUCE VISIBILITIES TO LESS THAN A MILE AT TIMES THIS MORNING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING WEST OF A BREWSTER TO GOVE LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS, HOWEVER A TORNADO CANNOT BE RULED OUT LATE THIS AFTERNOON INTO EARLY EVENING. ANTICIPATE THE SEVERE WEATHER TO LAST UNTIL AROUND 9 PM MDT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER ROUND OF SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING EAST OF KANSAS HIGHWAY 25. LARGE HAIL...DAMAGING WIND AND AN ISOLATED TORNADO ARE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ANY WEATHER REPORTS THROUGH SOCIAL MEDIA OR BY PHONE ARE GREATLY APPRECIATED. JTL
In the hours before
Local storm report, May 21, 6:20 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
520 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 11 N LEOTI 38.64N 101.36W
05/21/2016 M0.88 INCH WICHITA KS TRAINED SPOTTER
&&
TLYNCHLocal storm report, May 21, 6:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
527 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 15 NNW LEOTI 38.70N 101.43W
05/21/2016 M0.88 INCH LOGAN KS TRAINED SPOTTER
&&
TLYNCHLocal storm report, May 21, 6:28 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL RUSSELL SPRINGS 38.91N 101.18W
05/21/2016 E0.88 INCH LOGAN KS EMERGENCY MNGR
&&
TLYNCHLocal storm report, May 21, 6:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
539 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FUNNEL CLOUD 11 NNW LEOTI 38.62N 101.46W
05/21/2016 WICHITA KS STORM CHASER
&&
TLYNCHLocal storm report, May 21, 6:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
545 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM FUNNEL CLOUD 10 NNW LEOTI 38.61N 101.44W
05/21/2016 WICHITA KS STORM CHASER
&&
TLYNCHLocal storm report, May 21, 6:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
558 PM MDT SAT MAY 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 11 NNW LEOTI 38.63N 101.43W
05/21/2016 M1.00 INCH WICHITA KS TRAINED SPOTTER
&&
TLYNCHThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:25 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wallace | 50 min |
| May 21, 7:31 PM CDT | Flash Flood Warning | GLD | Logan, Wichita | 3 hr |
| May 21, 7:39 PM CDT | Tornado Warning | GLD | Logan, Wallace | 22 min |
| May 21, 7:44 PM CDT | Tornado Warning | GLD | Wichita | 31 min |
| May 21, 8:15 PM CDT | Tornado Warning | GLD | Logan, Wichita | 30 min |
| May 21, 8:21 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 39 min |
| May 21, 8:43 PM CDT | Tornado Warning | GLD | Logan, Wichita | 39 min |
| May 21, 8:44 PM CDT | Special Weather Statement | GLD | Logan | 31 min |
| May 21, 8:53 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 33 min |
| May 21, 9:05 PM CDT | Tornado Warning | GLD | Wichita | 16 min |
| May 21, 9:20 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 40 min |
| May 21, 9:39 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 34 min |
| May 21, 10:00 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas | 45 min |
| May 21, 10:32 PM CDT | Flash Flood Warning | GLD | Logan, Wichita | 6 hr |
| May 21, 10:46 PM CDT | Special Weather Statement | GLD | Thomas | 29 min |
| May 21, 11:04 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 26 min |
| May 22, 6:47 PM CDT | Special Weather Statement | GLD | Logan | 28 min |
| May 22, 6:57 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 44 min |
Nearby
Tornado Warnings in Kansas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.